# SDR SWIA201811045165

- Difficulty date: October 23, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 37,399 hours, 31,508 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 12000 THE AIRCRAFT STARTED TO PRODUCE HEAVY UNUSUAL VIBRATION IN THE HULL THE AND A VERY LOUD VIBRATING NOISE. WE DECLARED EMERGENCY AND RETURNED TO FIELD. NO MASTER WARNING AND NO MASTER CAUTIONS MESSAGES AND ALL ENG VIBRATIONS WERE WITHIN NORMAL RANGE. (FLT#5087) FO: 10/23/2018 CLOSED REMOVED MLG BAY FORWARD FAIRING AND REPLACED WORN BRACKETS AND REINSTALLED FAIRING IAW AMM. OPS CHECK GOOD.
